International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 2, Pages 65-71
On the maximum value for Zygmund class on an interval
1Department of Applied Mathematics, Huaqiao National University, Quanzhou, Fujian 362011, China
2Department of Mathematics, Kyungsung University, Pusan 608-736, China
Received 2 February 2002
Copyright © 2002 Huang Xinzhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that if is a continuous real-valued function on
with the properties and that is finite for all , which is called Zygmund function on , then . As an
application, we obtain a better estimate for Skedwed Zygmund
bound in Zygmund class.